# SDR 2001UALA00548

- Difficulty date: April 20, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 5,435 hours, 1,838 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Part number: 140T2112
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CARGO CONTAINER DOOR STOP FITTING BROKEN LOOSE FROM DOOR FRAME STRUCTURE.  MAJOR REPAIR ACCOMPLISHED. REMOVED AND REPLACED STOP FITTING 140T2112 WITH SERVICEABLE PART, RIGGED S160 PROX SWITCH PER MM52-35-43, CHECKED DOOR STOP RIG PER MM52-35-00. REPLACED ALL SHEARED FASTENERS AS REQUIRED REF IPC 52-34-53.
